A 18-year-old female asked:
Disclaimer

i put numbing lotion in my vagina because it hurt but now it burns. what should i do? how do i get it out? please help!

1 doctor answer
Dr. Edward Jacobs
45 years experience Obstetrics and Gynecology
What numbing lotion?: Don't ever put any drug in the vagina unless it is specifically intended for vaginal use. The vagina absorbs drugs very rapidly and you should call your doctor as soon as possible to find out what you should do next.
Answered on Apr 21, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Vaginal Burning: it sounds like you having tried eliminating most things that can cause burning with intercourse, even using lubricants. It is possible that you have ... Read More
1
1 thank
A 20-year-old female asked:
Dr. David Brouwer
29 years experience Internal Medicine
Gyn exam: Please see your gyn for a complete examination. You need to be sure there is no underlying infection or other disease which is making you feel this w ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Kelsey Phelps
8 years experience Family Medicine
Irritation: Many at-home hair removal methods, such as Nair, can cause significant vaginal irritation and redness. It is important not to get any of these substan ... Read More
A 26-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Vagina irritation: It is better if you let vaginal tissue recovers itself from this irritation. Having sex may prolong healing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month